# SDR DHL2003804004

- Difficulty date: June 20, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: 327
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 12 SMOKE DETECTOR NOT TESTING.  DEFERRED NR 12 SMOKE DETECTOR PER MEL 26-6-1 CAT C DMI 13315.  REF DMI 13315 NR 12 SMOKE DETECTOR WON'T TEST.  RELAMPED AND TESTED NR 12 SMOKE DETECTOR SYSTEM CHECKED GOOD PER M/M 26-10-6.  THIS CLEARS DMI 13315.  PLACARD REMOVED.
